Ráth Balázs

Beosztás: 
posztdoktor kutató
Fokozat: 
PhD
Szoba: 
H663
Email: 
rathb@math.bme.hu
Telefon: 
463-1111/5904

Kurzusok

Tantárgy neve Kurzus kód
Matematika A1a - Analízis BMETE90AX00/E01
Matematika A1a - Analízis BMETE90AX00/E0V
Matematika A1a - Analízis BMETE90AX00/E00
Sztochasztika hallgatói szeminárium BMETE95MM35/T0

Oktatás

Stochastic Analysis with applications (MSc course) BMETE95MM04

Stochastic Processes (BSc course) BMETE95AM34

Limit theorems and large deviation theorems of probability (MSc course) BMETE95MM10

Epitomernok Matematika A1 (BSc kurzus) BMETE90AX00

Epitomernok Matematika A2 (BSc kurzus) BMETE90AX02

Kutatás

Publikációk és hivatkozások:
MTMTGoogleScholar

random graphs, forest fire models, self-organized criticality, graph limits and exchangeability, percolation models with long-range correlations

Publications:

http://www.math.bme.hu/~rathb/pub.html

Kiemelt publikációk

Edward Crane, Balazs Rath, Dominic Yeo:
Age evolution in the mean field forest fire model via multitype branching processes
(submitted)

James Martin, Balazs Rath: 
Rigid representations of the multiplicative coalescent with linear deletion. 
Electron. J. Probab. Volume 22 (2017), paper no. 83, 47 pp.

Balazs Rath, Daniel Valesin: 
Percolation on the stationary distributions of the voter model. 
Ann. Probab. Volume 45, Number 3 (2017), 1899-1951.

Alexander Drewitz, Balazs Rath, Artem Sapozhnikov:
On chemical distances and shape theorems in percolation models with long-range correlations
Journal of Mathematical Physics 55, 083307, 2014

Alexander Drewitz, Balazs Rath, Artem Sapozhnikov:
Local percolative properties of the vacant set of random interlacements with small intensity
Annales de l'Institut Henri Poincare, Vol. 50, No. 4, 1165–1197, 2014

Balazs Rath and Balint Toth:
Erdos-Renyi Random graphs + forest fires = Self-Organized Criticality
Electronic Journal of Probability 14:1290-1327, 2009

Előadások

Linkek

Personal webpage:

http://www.math.bme.hu/~rathb/

Egyéb információ

Personal webpage:

http://www.math.bme.hu/~rathb/